# SDR R61A201706150405

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 17002456001
- Condition: Corroded
- Location: Fairing Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD TO CENTER BELLY FAIRING ATTACH POINT FLANGE.  REMOVED AND REPLACED THE FLANGE IAW SRM 51-41-02, 51-45-00, 51-40-02, AND 51-21-06.
